# SDR FDEA201606091896

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE, THERE IS A LIGHTNING STRIKE AT BS 680 - BS 700 BETWEEN STR 24- STR 25.  LIGHTNING STRIKE REMOVED, FOUND OUT OF LIMIT IAW SRM 53-00-01, FIG 101, DETAIL II, REV 118.  REPAIR CARRIED OUT IAW SRM 53-00-01, FIG 201, REPAIR 15, REV 118.  THIS IS A CAT B REPAIR.  THRESHOLD 29000 F/C FROM TIME OF REPAIR, REQUIRE LFEC REPEAT INSPECTION AT 3000 F/C REPAIR CLASSIFIED AS MAJOR.
